# SDR SWAA2023121123814

- Difficulty date: November 22, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT BS 867 STR 3R<[01] REMOVED FLOOR PANEL 321UF PER AMM 53-21-00-000-801;[02] EDIT: ACTION ENTERED IN ERROR; WRONG TASK;[03] COMPLETED STEP 1. CARD COMPLETED;[04] VERIFIED COMPLETE STEP 3; MEASUREMENTS TABLE OK; CARD COMPLETE.
